# SDR SWAA2024061280809

- Difficulty date: April 29, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 540 RBL 45.5 AT CENTER WING BOX 2024-294482<[01] REPLACED ANGLE LOCATED STA 540 RBL 45.5 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G. AND DWG 143A5240 SHEET 14.;[02] COMPLETED TASK CERTIFIED
